# SDR DALA2020113003920

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 19,262 hours, 7,367 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N12100301023015
- Condition: Overheated
- Location: Galley
- Part time: 28,695 hours, 4,029 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMKE-ON APPROACH INTO LAS, SMOKE AND FUMES FROM F/C OVEN.  CONFIRMED OVEN OVERHEAT.  CORRECTIVE ACTION: REPLACED OVEN.
